MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G7 Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G7 Continuous Glucose Monitoring System
Model Number 9500-161
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Elevated ketones/Diabetic Ketoacidosis (2364); Lethargy (2560)
Date of Event 08/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.On 08/09/2026, the patient experienced lethargy and increased urination.The patient was brought to the hospital and when a fingerstick was taken the cgm reading was low, and the blood glucose reading was 500 mg/dl.Ketones were high, but no specific value was reported.The patient experienced diabetic ketoacidosis and was treated with intravenous insulin and fluids.No further medication was reported and the patient was discharged after spending less than 24 hours at the hospital.There was no documentation of further medical evaluation or intervention.At the time of the report the patient was stable.Data was evaluated and the allegation was undetermined.The probable cause could not be determined via data.The reported glucose values fall within the d zone of the parkes error grid.The data investigation did not find blood glucose calibration values to compare to cgm values during the reported sensor session or the calibrations during the reported sensor session were in accurate range per device specifications.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).Diabetes mellitus is a known cause of hyperglycemia and/or diabetic ketoacidosis.

Brand Name
Dexcom G7 Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50696291
Report Number3004753838-2026-246643
Device Sequence Number9685181
Product Code QBJ
UDI-Device Identifier00386270004116
UDI-Public(01)00386270004116(11)250901(17)270228(10)1825275004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9500-161
Device Catalogue NumberSTP-AT-013
Device Lot Number1825275004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Omnipod 5; intravenous fluids; intravenous insulin
Outcome Attributed to Adverse Event Other;
Patient Age5 YR
Patient SexFemale